# SDR DALA2014100205367

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON THE HORIZONTAL STABILIZER RT REAR CAP.  RIGHT UPPER SPAR CAP WAS REMOVED, NEW UPPER SPAR CAP WAS DRILLED AND ADJUSTED SPAR CAP WAS TREATED AND PAINTED UPPER SPAR CAP WAS INSTALLED IAW DWG SR09550030, REV C AND SRM 51-30-2 AND 51-30-5.
